MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA NEARPORT 22GA X 1.75IN W/ MAXZERO; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA NEARPORT 22GA X 1.75IN W/ MAXZERO; PERIPHERAL IV CATHETERS
Catalog Number 393523
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, an investigation could not be performed.Based on the limited investigation results, a root cause for the reported incident could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that bd nexiva nearport 22ga x 1.75in w/ maxzero iv blew up.The following information was provided by the initial reporter: nexiva near port iv line blew up while performing a ct scan with contrast.The scan was completed, however the iv was defective.Contrast was injected at a decreased rate of 3.5 ml/s, the test flush appeared to be great, and the contrast was seen on the scan, however the iv still blew up prior to completion of scan.Other serious or important medical events.

Brand Name
BD NEXIVA NEARPORT 22GA X 1.75IN W/ MAXZERO
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20559738
Report Number1710034-2024-01228
Device Sequence Number3088520
Product Code FOZ
UDI-Device Identifier00382903935239
UDI-Public(01)00382903935239
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K231239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number393523
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale